Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Seroquel While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these symptoms to your health care provider to determine if they are a side effect of treatment or a symptom of...
Ask the Experts

Fat and Mucus in stool

I know...It's gross, but when it comes to medical care I loose all humility. I've been HIV positive since 1999 My current cd4 is 1349 (no, really), any my VL is undetectable and has been ever since I started taking Trizivir BID and Viread Qhs. I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...or gluten intolerance can further complicate the picture in some patients. I have had some patients with your assortment of problems get better either with diet manipulations (such as macrobiotics and active yogurt/high fiber) or empiric use of... Read more »

too many health problems cropping up

Hello there,I was diagnosed in February 2009 and have most likely been HIV+ for 3 years. My CD4 is 830, compared to 700 in February and viral load remains at 4000. I am not taking ARV medication. The past year however has been a catalogue of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...nasal discharge, for instance, are suggestive of a sinus infection, not HIV. HIV can be associated with some rheumatological problems; however, your sciatica and right elbow pain are not suggestive of an HIV-related problem. Shingles, limited to... Read more »

hiv meds and kidney problems

I have been on meds for 5yrs. It has been changed going on three times now. The first time, I was on Reyataz, Norvir, and Truvada, but started having kidney stones every three months after three years of taking it. Then I was switched to Atripla,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have developed significant kidney problems while taking tenofovir then a switch to an abacavir based regimen often makes sense. If you are HLA B5701 negative then the Read more »

elevated LFT's

I have been taking sustiva and Truvada now 2 weeks. Also on Zoloft 50 @hs and serequel 25@hs. My cd4 has gone from 68 to 100 in 2 weeks, but my liver functions are "200" I'm concerned about my increased LFT's....is it wise to stop zoloft/serequel...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...your have not taken HIV meds prior, I would consider Lexiva without the traditional use of Norvir boosting. If your liver test problems persist, you should be evaluated by a liver specialist to rule out underlying liver diseases.DW Read more »
Articles
The Well Project

Gynecological Problems

...taking for other conditions. Aaron E, Levine AB. Gynecologic care and family planning for HIV-infected women. (Aug, 2005) AIDS Reader 15(8):420-423,426-428. Ameli N, Bacchetti P, Morrow RA, Hessol NA, Wilkin T, Young M, Cohen M, Minkoff H,... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

... What Are Nervous System Problems? What Are the Signs of CNS Problems? What Makes Nervous System Problems Worse? How Are CNS Problems Treated? The Bottom Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...these metabolic changes,including HIV or the HIV drugs. Although you cannot see these changes, they cancause serious long-term health problems. High lipid levels: High levels of blood fats such as cholesterol andtriglycerides can increase... Read more »
Connect With Others

NATURAL SOLUTION FOR NIGHT SWEATING

Posted by contractor, 6 Replies
...osteomyelitis (inflammation within the bones), and abscesses all may result in night sweats. Night sweats are also a symptom of AIDS virus (HIV) infection. 4. Cancers - Night sweats are an early symptom of some cancers. The most common type of... Read more »

HIV and the brain - update

Posted by ScotCharles, 6 Replies
...nervous systems. HIV in the brain causes depression, for instance. Have you not noticed how many people on this site have problems with depression. Some of it is situational depression, that is to say they are depressed because they are HIV+. ... Read more »

which is a better choice?

Posted by franfrog, 9 Replies
My doctor recently diagnosed me with depression. It sort of hit me like a ton of bricks. She put me on lexapro 10mg and then switched me to 20 just last week. I think this is part to do with me explaining my fatigue during the day and insomnia at... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Do other people experoience the same situations? Just curious, is not easy to have so many... Read more »